# SDR DXTA2025032402794

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,118 hours, 385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: MULTIPLE INTERIOR EMERGENCY LIGHTS ARE INOPERABLE. SPECIFICALLY, SEAT #12, SEAT #14, AND CRADENZA. ADDIONALLY, ONE EXTERIOR LIGHT. AIRCRAFT RIGHT, AFT OF RIGHT WING FLAP. CORRECTIVE ACTION; CHARGED BATTERIES FOR 90 MINS. EMERGENCY LIGHTS OPS CHECKED GOOD REF GL-7500 QRH WORK PERFORMED IN REF GL-7500 SMARTFIX BD700-A-J33-53-00-02.
